In our article today, we will examine whether the Propranolol drug will cause diarrhea. First, let’s get to know the drug Propranolol. Propranolol is a drug that is often used to solve high blood pressure problems. It also reduces psychological effects such as panic attacks, anxiety, and depression. It is a drug that also prevents the risk of heart attack. This medicine, which is used as a prescription in the company of your doctor, should also be gradually discontinued in the company of your doctor. Never stop the medicine suddenly.

If we begin to examine the effects of the drug on diarrhea, when using Propranolol, diarrhea is one of the side effects of this drug. If you have diarrhea after starting the drug, it is likely to be a side effect of this drug. If the diarrhea does not go away for a long time, this will cause water loss in your body. Therefore, if diarrhea is observed for a long time, you should definitely share this information with your doctor. After using this drug, you should definitely measure your heart rate, blood pressure, and pulse. Side effects such as drowsiness may occur in some patients after using the drug. For this reason, when a drug is used, its effects must be measured beforehand and precautions must be taken accordingly.

Leave a Reply

Your email address will not be published.